Publié le : 1992-05-14
Classification:
58B30,
19K14,
46L87
@article{1104250752,
author = {Bratteli, Ola and Kishimoto, Akitaka},
title = {Noncommutative spheres. III. Irrational rotations},
journal = {Comm. Math. Phys.},
volume = {143},
number = {2},
year = {1992},
pages = { 605-624},
language = {en},
url = {http://dml.mathdoc.fr/item/1104250752}
}
Bratteli, Ola; Kishimoto, Akitaka. Noncommutative spheres. III. Irrational rotations. Comm. Math. Phys., Tome 143 (1992) no. 2, pp. 605-624. http://gdmltest.u-ga.fr/item/1104250752/